# SDR CA060608011

- Difficulty date: May 18, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Skrsky S61L
- Aircraft time: 39,740 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Cover
- Part number: S613520060103
- Condition: Cracked
- Location: M/R Gearbox
- Component: Gear Box, Skrsky
- Component part number: S613520600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR BOX WAS BEING REMOVED FOR INPUT FREEWHEEL REPLACEMENT.  A CRACK WAS DETECTED ON THE RT FOOT OF REAR COVER, AS WELL AS A CRACK ON THE RT REAR AIRFRAME FITTING.  THE  ALIGNMENT FIXTURE WAS USED TO CHECK THE BOX BEAM, AND FOUND TO BE MISALIGNED.  THE RT REAR AND LT FRONT FITTINGS WERE REPLACED TO CORRECT ALIGNMENT, AND GEAR BOX WAS REPAIRED AND REINSTALLED.
